# SDR AALA2009050700893

- Difficulty date: May 7, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 54,533 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE 18R AISLE EXIT LIGHT INOPERATIVE AND MISSING LENS.  REPLACED LENS FOR 18R AISLE EXIT LIGHT.
